# SDR UIEA200200058

- Difficulty date: October 24, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5B0433941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK, FOUND CRACKS EMANATING FROM THE LOWER OUTBOARD CORNER OF THE FRAME ACCESS HOLE CUTOUT AT BS 2040, 2080, 2100, 2120, 2160 AT LBL 16 WL 137.  EACH FRAME CRACKED AT THE SAME LOCATION.  CRACKS STOP DRILLED OR CUT AWAY AS REQUIRED.  REPAIR DOUBLERS, FILLERS AND OR TAPERED SHIMS FABRICATED IAW SRM 53-10-04 FIG 43.  REPAIR DOUBLERS LENGTHENED AS NECESSARY.  INSTALLED RELATED REPAIR PARTS PER STANDARD SRM PRACTICES.  (M)
